1. Discrete Mathematics
| Title | Discrete Mathematics |
|---|---|
| Issue data | Amsterdam : North-Holland , 1993. - 1 zv. |
| ISSN | 0012-365X |
| Year, No. | Vol.117, no.1-3 (1993) |
| Periodicity | mesačník |
| Document kind | časopisy |
| Language | English |
| Country of Edition | Netherlands |
| systematics | 51 - Matematika |
| Keywords | matematika |
| Database | PERIODIKÁ - Zviazaný ročník periodika |
| Copy count | 1, currently available 0, at library only 1 |
| References | - PERIODIKÁ - Súborný záznam periodika |
| Call number | 723453 |